Publication
Title
Relativistic effects when many independent Fermions are confined in d dimensions
Author
Abstract
Language
English
Source (journal)
Journal of physics: A: mathematical and general. - London, 1968 - 2006
Publication
London : 2004
ISSN
0305-4470
Volume/pages
37:3(2004), p. 965-971
ISI
000188710600031
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 12.06.2018
To cite this reference